# SDR AU010105

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 9584
- Condition: Low
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NO2 ENGINE LOW OIL PRESSURE. ENGINE REMOVED AND AWAITING STRIPREPORT.
